| Catalog Number |
FX-410280 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported possible right side rupture detected via ultrasound and textured implant.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6b, d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: rupture: not observed.Anxiety - product/ procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported possible right side rupture detected via ultrasound and textured implant.Device has been explanted.